# SDR FDEA2019111522923

- Difficulty date: November 12, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 87,323 hours, 20,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AGA71704
- Condition: Corroded
- Location: Bs 1841
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON FLOOR SUPPORT REMOVAL FOR REPAIR - LOWER CENTER CARGO AFT BULKHEAD RIGHT   HAND WEB FOUND WITH CORROSION AT STATION 1841 X=-20 TO X=-40 . LOWER CENTER CARGO AFT BULKHEAD RIGHT HAND AT STATION 1841,X=-20 TO X=-40   CORROSION WEB REMOVED AS PER SRM 51-21-01-0G AND EXCEEDED LIMIT AS PER SRM 53-00-  00-2R FIGURE 202. CORROSION DAMAGED WEB REMOVED AND INSTALLED WITH FABRICATED   WEB AS PER SRM 51-31-01-0G. WEB FABRICATED AS PER DOUGLAS DRAWING AGA7170   REVISION R . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
